# SDR CA000907018

- Difficulty date: August 1, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230880026
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 1,859 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ARRIVED IN GEORGETOWN (GGO) WITH THE " NR 1 DC GEN HOT" CAUTION LIGHT & HEATER CAUTION LIGHT. THE STARTER GENERATOR AND AREA AROUND IT INSPECTED AS PER MEL 24-1, STARTER GENERATOR FUNCTIONED CHECKED. OK.AIRCRAFT ARRIVED LATER AT PORT OF SPAIN (POS), WHEN THE CREW WAS READY TO DEPART AND COMMENCE STARTING OF THE NR 1 ENGINE, IT WOULD NOT START.STARTER GENERATOR REPLACED, SYSTEM OPERATES CORRECTLY.
